Alert archive / Pennsylvania / Tornado Warnings in 2019
Tornado Warning 19, NWS State College, PA
NWS State College, PA issued this tornado warning at May 29, 2019, 4:18 PM EDT for Cumberland County, Dauphin County, Perry County, Pennsylvania. It was in force for 16 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2019, 4:18 PM EDT (20:18 UTC)
- Expired
- May 29, 2019, 4:34 PM EDT
- In force
- 16 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Cumberland County, PA, Dauphin County, PA, Perry County, PA
The radar
The State College radar (KCCX), 110 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 4:20 PM EDT | TSTM WND DMG | Losh Run, PA | NUMEROUS TREES DOWN IN WATTS, MILLER, AND BUFFALO TWPS, INCLUDING CLUSTER TREES IN WATTS TWP. |
| May 29, 4:24 PM EDT | TORNADO | Matamoras, PA | AN EF1 TORNADO TOUCHED DOWN NEAR RT 225 N OF MATAMORAS RD AND TRAVELED 2.5 MILES ESE INTO CAMP HEBRON. MAX PATH WIDTH 500 YARDS, MAX WINDS 100 MPH. NUMEROUS TREES UPROOTED OR SNAPPED. |
| May 29, 4:27 PM EDT | TSTM WND DMG | Halifax, PA | NUMEROUS TREES AND WIRES DOWN. BARN ROOF PARTIALLY BLOWN OFF ON PARKER DR. DAMAGE TO SHELTERS AND BUILDINGS IN CAMP HEDRON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 1:10 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 292 J/kg
- Mixed-layer CIN
- -123 J/kg
- Mixed-layer LCL
- 1463 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
390
WFUS51 KCTP 292018
TORCTP
PAC041-043-099-292045-
/O.NEW.KCTP.TO.W.0019.190529T2018Z-190529T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service State College PA
418 PM EDT Wed May 29 2019
The National Weather Service in State College PA has issued a
* Tornado Warning for...
Central Dauphin County in south central Pennsylvania...
East central Perry County in south central Pennsylvania...
Northeastern Cumberland County in south central Pennsylvania...
* Until 445 PM EDT.
* At 417 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Duncannon, moving east at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Tree damage will occur. Damage to roofs, windows, and
vehicles is likely. Flying debris will be dangerous to
those caught without shelter. Mobile homes will be
damaged or destroyed.
* This dangerous storm will be near...
Marysville and New Buffalo around 420 PM EDT.
Linglestown, Colonial Park, Progress, Harrisburg, Enola, Paxtonia,
Rockville, Penbrook, Lawnton and Rutherford around 430 PM EDT.
Hershey, Palmyra, Hummelstown, Skyline View, Penn National Race
Course and Fort Indiantown Gap around 440 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Dauphin, Halifax, City Island, Hershey Park, Harrisburg Area
Community College and Penn State College Of Medicine.
This includes the following Interstates...
The Pennsylvania Turnpike from mile markers 256 to 258.
Interstate 81 from mile markers 57 to 81.
Interstate 83 from mile markers 43 to 50.
Interstate 283 near mile marker 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4029 7718 4048 7714 4046 7667 4020 7657
TIME...MOT...LOC 2017Z 278DEG 51KT 4039 7706
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Jurewicz1 follow-up statement
466
WWUS51 KCTP 292034
SVSCTP
Severe Weather Statement
National Weather Service State College PA
434 PM EDT Wed May 29 2019
PAC041-043-099-292042-
/O.CAN.KCTP.TO.W.0019.000000T0000Z-190529T2045Z/
Dauphin PA-Perry PA-Cumberland PA-
434 PM EDT Wed May 29 2019
...THE TORNADO WARNING FOR CENTRAL DAUPHIN...EAST CENTRAL PERRY AND
NORTHEASTERN CUMBERLAND COUNTIES IS CANCELLED...
The storms which prompted the earlier tornado warning are no longer
tornadic. However, localized strong damaging wind gusts are still
possible along this line of storms. Please remain vigilant.
A Tornado Watch remains in effect until 800 PM EDT for south central
Pennsylvania.
LAT...LON 4029 7718 4048 7714 4046 7667 4020 7657
TIME...MOT...LOC 2032Z 278DEG 51KT 4057 7663
$$
JurewiczWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this tornado warning went out at May 29, 3:46 PM EDT, 32 minutes earlier.
Area forecast discussion, May 29, 3:46 PM EDT, 32 minutes before
Area Forecast Discussion National Weather Service State College PA 346 PM EDT Wed May 29 2019 .SYNOPSIS... Severe weather will continue to target central Pennsylvania through Thursday. A short break in the active pattern appears likely on Friday with mainly dry weather to close out the month of May. Showers and thunderstorms return to the forecast over the weekend with a 2-day stretch of dry weather possible into early next week. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... Tornado watch #292 remains in effect until 8PM EDT. Plan to trim the northern portions of the watch soon. 1930Z radar shows a line of severe storms/QLCS stretching from Sullivan to Cambria County, with more discrete cells moving across the southeast 1/2 of the CWA. The discrete cells will pose the highest risk for tornadoes, with damaging winds the primary threat with the QLCS. Expect the line to continue to push to the southeast toward the Lower Susq. Valley through this evening. Progressive storm motions have limited flash flood threat thus far, and will need to watch how convection evolves into tonight. && .SHORT TERM /8 PM THIS EVENING THROUGH THURSDAY NIGHT/... Storm coverage and intensity will fade into tonight, but any lingering showers/storms may prolong FF risk across the southern part of the CWA - especially the sensitive terrain areas in the Laurel Highlands that received heavy rain yesterday. SPC D2 update increased severe storm risk from MRGL to SLGT across the southern 1/3 of central PA. Primary threat should be damaging wind and some hail. However, an isolated tornado will be possible given sufficient 0-1km hodographs. Flash flood risk will also need to be monitored given favorable environment and recent bouts of intense rainfall. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... We should get a short break in the active/stormy pattern on Friday, with increasing storm risk over the weekend. Guidance seems to favor a 2-day drying trend early next week, but will need to see if this holds over the next few forecast cycles. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... Line of strong/severe storms will move across the southeast 1/2 of the airspace through 00Z. A few individual storms may impact KMDT and KLNS terminals 20-23Z. Intense t-storm rain should briefly drop vis below 1-2SM with sfc wind gusts 25-50KT. MVFR to VFR flying is likely into tonight with some lower cigs possible across the western airspace toward AM Thursday. .Outlook... Thu...AM low cigs possible W Mtns. Scattered PM TSRA impacts possible srn 1/2 to 1/3 airspace. Fri-Sat...No sig wx expected. Sun...Scattered TSRA impacts with cold frontal passage. Mon...No sig wx expected. && .CTP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 2 AM EDT Thursday for PAZ010>012- 017>019-024>028-033-034-045-046-049>053-056>059-063-066. && SYNOPSIS...Steinbugl NEAR TERM...Steinbugl SHORT TERM...Steinbugl LONG TERM...Steinbugl AVIATION...Steinbugl
Hazardous weather outlook, May 29, 4:07 PM EDT, 11 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service State College PA 407 PM EDT Wed May 29 2019 PAZ017>019-045-046-302015- Clearfield-Northern Centre-Southern Centre-Southern Clinton- Southern Lycoming- 407 PM EDT Wed May 29 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT THURSDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A few strong to severe storms with gusty winds, hail, and locally heavy rain are possible Thursday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ004>006-037-041-042-302015- Warren-McKean-Potter-Tioga-Northern Lycoming-Sullivan- 407 PM EDT Wed May 29 2019 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ035-036-064-065-302015- Fulton-Franklin-Adams-York- 407 PM EDT Wed May 29 2019 ...TORNADO WATCH 292 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Tornado Watch. Locally heavy rain is possible this evening and may produce isolated flash flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Severe thunderstorms capable of damaging wind gusts, hail and a couple of tornadoes are possible Thursday afternoon and evening. Locally heavy rain is also possible and may produce isolated flash flooding. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ024>028-033-034-056-057-059-063-066-302015- Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset-Bedford-Perry- Dauphin-Lebanon-Cumberland-Lancaster- 407 PM EDT Wed May 29 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT THURSDAY... ...TORNADO WATCH 292 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Severe thunderstorms capable of damaging wind gusts, hail and a couple of tornadoes are possible Thursday afternoon and evening. Locally heavy rain is also possible and may produce isolated flash flooding. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ049>053-058-302015- Union-Snyder-Montour-Northumberland-Columbia-Schuylkill- 407 PM EDT Wed May 29 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT THURSDAY... ...TORNADO WATCH 292 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A few strong to severe storms with gusty winds, hail, and locally heavy rain are possible Thursday afternoon. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ010>012-302015- Elk-Cameron-Northern Clinton- 407 PM EDT Wed May 29 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT THURSDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Special weather statement, May 29, 2:31 PM EDT, 1 hour 47 minutes before
Special Weather Statement National Weather Service State College PA 231 PM EDT Wed May 29 2019 PAZ052-053-058-291900- Columbia PA-Northumberland PA-Schuylkill PA- 231 PM EDT Wed May 29 2019 ...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SCHUYLKILL... NORTHUMBERLAND...AND COLUMBIA COUNTIES UNTIL 300 PM EDT... At 230 PM EDT, Doppler radar indicated a strong thunderstorm over Fairview-Ferndale, moving east at 35 mph. winds in excess of 40 mph and Penny size hail are possible. Locations impacted include... Pottsville, Shamokin, Mount Carmel, Shenandoah, Minersville, Frackville, Kulpmont, Ashland, Elysburg, Fairview-Ferndale, Trevorton, Tremont, Girardville, Marshallton, Friedensburg, Lavelle, Marlin, Altamont, Englewood and Forrestville. LAT...LON 4067 7667 4085 7665 4089 7619 4057 7622 TIME...MOT...LOC 1830Z 272DEG 31KT 4076 7657 Jung
Special weather statement, May 29, 2:39 PM EDT, 1 hour 39 minutes before
Special Weather Statement National Weather Service State College PA 239 PM EDT Wed May 29 2019 PAZ036-063-064-291915- Adams PA-Franklin PA-Cumberland PA- 239 PM EDT Wed May 29 2019 ...A STRONG THUNDERSTORM WILL AFFECT PARTS OF ADAMS...FRANKLIN...AND CUMBERLAND COUNTIES UNTIL 315 PM EDT... At 238 PM EDT, Doppler radar indicated a strong thunderstorm over Marion, moving east at 50 mph. winds in excess of 40 mph and Penny size hail are possible. Locations impacted include... Chambersburg, Gettysburg, Shippensburg, Greencastle, Guilford, St. Thomas, Fayetteville, Mont Alto, Scotland, Marion, Cashtown, Orrtanna, Arendtsville, McKnightstown, Quincy, Williamson, Gettysburg National Military Park, Penn State Mont Alto and Gettysburg College. LAT...LON 3977 7778 3994 7784 4009 7738 3981 7720 TIME...MOT...LOC 1838Z 253DEG 42KT 3988 7772 Jung
Special weather statement, May 29, 2:46 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service State College PA
246 PM EDT Wed May 29 2019
PAZ042-291915-
Sullivan PA-
246 PM EDT Wed May 29 2019
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SULLIVAN COUNTY UNTIL
315 PM EDT...
At 245 PM EDT, Doppler radar indicated a strong thunderstorm over
Shunk, moving east at 40 mph.
Winds in excess of 40 mph and Pea size hail are possible.
Locations impacted include...
Overton, Lincoln Falls, Shunk, Dushore and Forksville.
LAT...LON 4147 7677 4159 7681 4155 7628 4155 7626
4154 7622
TIME...MOT...LOC 1845Z 258DEG 43KT 4153 7672
RXRSpecial weather statement, May 29, 3:02 PM EDT, 1 hour 16 minutes before
Special Weather Statement National Weather Service State College PA 302 PM EDT Wed May 29 2019 PAZ057-059-291930- Lebanon PA-Dauphin PA- 302 PM EDT Wed May 29 2019 ...A STRONG THUNDERSTORM WILL AFFECT PARTS OF DAUPHIN AND LEBANON COUNTIES UNTIL 330 PM EDT... At 302 PM EDT, Doppler radar indicated a strong thunderstorm near Dehart Dam, moving east at 35 mph. wind gusts up to 50 mph and Penny size hail are possible. Locations impacted include... Skyline View, Fredericksburg, Harper Tavern, Lickdale, Fort Indiantown Gap, Penn National Race Course, Dehart Dam, Jonestown and Ono. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4034 7673 4042 7683 4057 7655 4044 7635 TIME...MOT...LOC 1902Z 255DEG 31KT 4041 7675 RXR
Local storm report, May 29, 3:21 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
321 PM EDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 3 SW RICHFIELD 40.66N 77.15W
05/29/2019 M1.00 INCH JUNIATA PA TRAINED SPOTTER
&&
EVENT NUMBER CTP1901375
TRAVISLocal storm report, May 29, 4:09 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
409 PM EDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM TSTM WND DMG BLOOMSBURG 41.00N 76.46W
05/29/2019 COLUMBIA PA 911 CALL CENTER
TREES AND WIRES DOWN ON W 1ST ST.
&&
EVENT NUMBER CTP1901376
TRAVISThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 8:26 PM EDT | Special Weather Statement | CTP | Fulton | 49 min |
| May 28, 9:27 PM EDT | Special Weather Statement | CTP | Cambria | 33 min |
| May 28, 10:13 PM EDT | Areal Flood Advisory | CTP | Blair, Cambria | 3 hr |
| May 28, 10:24 PM EDT | Special Weather Statement | CTP | Somerset | 36 min |
| May 28, 10:37 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Somerset | 26 min |
| May 28, 10:50 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 34 min |
| May 28, 11:22 PM EDT | Special Weather Statement | CTP | Fulton | 23 min |
| May 28, 11:36 PM EDT | Special Weather Statement | CTP | Franklin | 24 min |
| May 28, 11:52 PM EDT | Special Weather Statement | CTP | Cumberland | 23 min |
| May 29, 12:15 AM EDT | Special Weather Statement | CTP | Cumberland | 45 min |
| May 29, 1:02 AM EDT | Areal Flood Advisory | CTP | Blair, Cambria | 3 hr |
| May 29, 12:30 PM EDT | Special Weather Statement | CTP | McKean | 30 min |
| May 29, 12:51 PM EDT | Special Weather Statement | CTP | Blair, Cambria | 24 min |
| May 29, 12:57 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk, McKean | 48 min |
| May 29, 1:12 PM EDT | Special Weather Statement | CTP | Blair | 33 min |
| May 29, 1:27 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Huntingdon | 33 min |
| May 29, 1:41 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton | 34 min |
| May 29, 1:41 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Elk, Potter | 49 min |
| May 29, 1:47 PM EDT | Special Weather Statement | CTP | Tioga | 43 min |
| May 29, 1:54 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 51 min |
| May 29, 1:56 PM EDT | Special Weather Statement | CTP | Schuylkill | 34 min |
| May 29, 1:57 PM EDT | Tornado Warning | CTP | Tioga | 48 min |
| May 29, 2:00 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Potter, Tioga | 45 min |
| May 29, 2:04 PM EDT | Special Weather Statement | CTP | Cambria | 26 min |
| May 29, 2:09 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Northumberland, Union | 51 min |
| May 29, 2:10 PM EDT | Special Weather Statement | CTP | Perry | 35 min |
| May 29, 2:15 PM EDT | Special Weather Statement | CTP | Mifflin | 30 min |
| May 29, 2:26 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton, Elk, Lycoming | 49 min |
| May 29, 2:31 PM EDT | Special Weather Statement | CTP | Schuylkill | 29 min |
| May 29, 2:32 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Clearfield | 58 min |
| May 29, 2:38 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Northumberland, Schuylkill | 52 min |
| May 29, 2:39 PM EDT | Special Weather Statement | CTP | Franklin | 36 min |
| May 29, 2:43 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon | 47 min |
| May 29, 2:43 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 32 min |
| May 29, 2:45 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour | 60 min |
| May 29, 2:46 PM EDT | Special Weather Statement | CTP | Sullivan | 29 min |
| May 29, 2:47 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Mifflin, Snyder | 43 min |
| May 29, 2:51 PM EDT | Areal Flood Advisory | CTP | Tioga | 114 min |
| May 29, 2:56 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, York | 51 min |
| May 29, 3:02 PM EDT | Areal Flood Advisory | CTP | Blair, Cambria, Clearfield | 3 hr |
| May 29, 3:02 PM EDT | Special Weather Statement | CTP | Dauphin | 28 min |
| May 29, 3:10 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon | 39 min |
| May 29, 3:11 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 34 min |
| May 29, 3:13 PM EDT | Areal Flood Advisory | CTP | Columbia | 3 hr |
| May 29, 3:16 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming, Sullivan | 44 min |
| May 29, 3:19 PM EDT | Severe Thunderstorm Warning | CTP | Huntingdon, Mifflin | 26 min |
| May 29, 3:19 PM EDT | Tornado Warning | CTP | Sullivan | 26 min |
| May 29, 3:26 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 19 min |
| May 29, 3:29 PM EDT | Tornado Warning | CTP | Columbia, Schuylkill | 31 min |
| May 29, 3:30 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Centre, Huntingdon, Mifflin | 60 min |
| May 29, 3:31 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon | 29 min |
| May 29, 3:40 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Sullivan, Union | 35 min |
| May 29, 3:41 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Somerset | 49 min |
| May 29, 3:47 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Perry | 58 min |
| May 29, 3:53 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, Schuylkill | 37 min |
| May 29, 3:53 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Mifflin, Perry, Snyder | 32 min |
| May 29, 4:06 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 39 min |
| May 29, 4:06 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Schuylkill, Union | 39 min |
| May 29, 4:24 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 36 min |
| May 29, 4:29 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Lebanon, Northumberland, Schuylkill | 61 min |
| May 29, 4:30 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton, Huntingdon | 45 min |
| May 29, 4:35 PM EDT | Areal Flood Advisory | CTP | Columbia, Montour, Northumberland, Union | 115 min |
| May 29, 4:36 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, Lebanon, Perry, York | 54 min |
| May 29, 4:37 PM EDT | Areal Flood Advisory | CTP | Somerset | 3 hr |
| May 29, 4:58 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, Juniata, Perry, York | 47 min |
| May 29, 5:16 PM EDT | Areal Flood Advisory | CTP | Dauphin, Lebanon, Schuylkill | 119 min |
| May 29, 5:39 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, York | 66 min |
Nearby
Tornado Warnings in Pennsylvania, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.